# SDR DALA2021050302497

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 78,664 hours, 15,400 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Light
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SLIDE ARM LIGHT MISSING AT R1 DOOR. REPLACED SLIDE ARM LIGHT. (LP 7282806)
